helo I am male 31yoa, I just went to a Doctor about having possible anxiety and or panic attacks. My job is very stressful and I seem to be worse during the week while at work but it sometimes happens on weekends too. I have been getting lightheaded for approximately 3 years now and all the medical test have came back normal.(????) So my doctor sent me to theri. and to talk with a phy. He gave me Luvox 150mg on Monday. I took the one pill that night and starting late yesterday had sever hot flahes on the torso area of body and pressure in head, VERY LIGHTHEADED and sick feeling. I DID NOT take another pill last night due to this. HAS ANYONE EVER HAD A PROBLEM LIKE THIS WITH THIS MEDICINE?? I also have very weird and scary dreams last night. Just trying to figure all this mess out. Thanks for any help
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.